# SDR UIEA2016022300105

- Difficulty date: February 21, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 77,618 hours, 22,814 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning System
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FORWARD RT FUEL PUMP, WHEN TURNED OFF, NO PRESS LIGHT & NO EICAS MSG.  CYCLED FWD RT FUEL PUMP SWITCH.  OPERATIONS CHECK SATISFACTORY, UNABLE TO FAULT IAW AMM 28-22-00.
